# SDR HNAA0600108

- Difficulty date: August 31, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 55,599 hours, 63,211 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH STICK SHAKERS ACTIVATED ON ROTATION AND STAYED ON UNTIL RETURN TO FIELD.  REMOVED AND REPLACED LT TRANSDUCER.  PART INFO TO FOLLOW
